| Model Number |
68-750 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/07/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details will be requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported deflation against right side device.The device has been explanted and replaced.
Event or Problem Description
Healthcare professional reported, deflation against right side device.The device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified, wear abrasion, creases fold and opening curved on radius.Leak test and microscopic analysis was performed which identified, opening crease smooth on radius and observed, void >1 mm in non-textured, valve-to shell-bond area.The fill test inspection was performed, the result is no blockage.Based on the device analysis, the final assessment is: an opening crease smooth on radius assessed, as fold flaw opening.